# SDR SWAA2019041631745

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 71,293 hours, 42,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING DOOR EMERGENCY LIGHT INOP.          / RELAMPED LIGHT IAW AMM.
